# SDR IPXA2020061256418

- Difficulty date: May 30, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 44,140 hours, 6,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U581747
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 DAMAGE ON M/D CARGO FLOOR PANEL FROM STA 2120 TO STA 2220 NEAR LBL 98.58 PANEL NR 271MF.  FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NR B747-5320-42648-A.
